Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Taking amoxicillin for flu and bronchitis. Greenish phlegm, cold shivers, cough and blocked ears. Need to see doctor?

Hi i have been sick with the flu/ bronchitis for 3weeks now,I ve had antibiotics amoxicillin 2weeks ago but I m still coughing up green flem n hot n cold shivers my ears r blocked also sore n I have an awfull barking cough that hurts my back n I feel drained n my hole body is aching I m thinking of going to hospital tomorrow I m 37 with 3 children so hospital is not the best place to be,but I m finding it hard to get up to tack them to school.thank-you
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

In reference to your medical history , your symptoms, treatment you have taken so far and response of treatment, I would like to say that still you are having respiratory tract infection with eustachian tube dysfunction leading to blocked ear.

Persistent infection demands thorough examination by ENT doctor to rule out sinusitis and local pathology of nose & sinuses along with chronic diseases of throat like chronic tonsillitis. Few basic investigations like-

1- C.T.Scan of paranasal sinuses.

2- Culture and sensitivity of phlegm.

3- Blood- CBC, ESR, blood sugar (fasting & post parendial)

Inferences of above investigations and their clinical co-relation will disclose the diagnosis.

Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor